Share Facebook


04-25-2016, 12:05 PM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Bruise

I had my second loading dose almost two weeks ago. I just now noticed a bruise at one of the injection sites. Is that ordinary?
04-26-2016, 04:36 PM   #2
Steve_in_orlando
 
Steve_in_orlando's Avatar
 
Join Date: Mar 2015
Location: Orlando, Florida
I had my second loading dose almost two weeks ago. I just now noticed a bruise at one of the injection sites. Is that ordinary?
Yeah. It seems every one out of two injections I do I get a bruise right at the injection site. It seems to be normal from what I've read. I don't always bruise.
04-26-2016, 04:58 PM   #3
KarenC
 
Join Date: Apr 2016
Location: DeBary, Florida
I got bruises in both injection sites on the second loading dose...none with the first four and none with last week's single pen.
04-26-2016, 06:31 PM   #4
canary
 
canary's Avatar
 
Join Date: Jul 2014
Location: Seattle, Washington
I bruise almost every time. I use pen injectors. I don't see bruising if I go through the trouble of applying an ice pack immediately after injecting, though.
Reply

Thread Tools


All times are GMT -5. The time now is 09:47 PM.
Copyright 2006-2017 Crohnsforum.com